# SDR CAL960376

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Brackets
- Condition: Cracked
- Location: Rt Wing
- Part time: 38,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND 3 SUPPORT BRACKETS CRACKED AT RT WING FIXED LEADING EDGE INNER RIB.  TWENTY INCHES OUTBOARD OF SLAT TRACK NR 2.  THE CRACKS WERE 2 INCHES, .50 INCH, AND .50 INCH LONG.  THE BRACKETS WERE REMOVED.  NEW BRACKETS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, AND SRM 57-02, FIGURE 6.  (X)
